# SDR DXTA2023100997370

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0277
- Aircraft time: 2,078 hours, 1,391 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 84698002
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER PLACING MLG DOWN, RECEIVED WOW  CAS.  FOLLOWED BY MLG DISAGREE L R N CAS MESSAGE. DID A GO AROUND, CAS MESSAGES STAYED. MLG STAYED DOWN WITH GEAR HANDLE UP.  DID WOW MISCOMPARE CAS QRH  .  ACCOMOMISHED MLG DISAGREE, CAS MESSAGE , DID NOT RUN AN EMER MLG EXTENSION CHKLT. UNTIL 10 MINS LATER, DID MLG PROCEED TO COME UP, & CLEARED THE CAS MESSAGES.  LANDED AGAIN HAD WOW  CAS BUT MLG SHOWED 3 GREEN.  LANDED,  WOW  OUT. TROUBLESHOT TO FAULTY NLG HARNESS.  REMOVED & INSTALLED A NEW  HARNESS IAW MM 32-20-00.  PERFORMED MLG OPS CHK IAW MM 32-00-00 NO DEFECTS. NLG HARNESS CHKS GOOD. OPS CHECK OF TAXI LIGHTS IAW MM 33-40-00, NO DEFECTS. PERFORMED POWER STEERING C U OPS CHECK IAW MM 32-50-00. OPS CHECKED GOOD.
